# SDR HEEA978859

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 412050010111A
- Condition: Defective
- Location: Mlg
- Part time: 1,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE SPREADING UNDER AIRCRAFT LOAD.  CROSSTUBE IS ONLY SIX MONTHS OLD.
